# SDR AWXA200300585

- Difficulty date: May 26, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 12,119 hours, 4,824 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 46502003030312
- Part serial: 2891
- Condition: Defective
- Location: E/E Bay
- Part time: 7,852 hours, 3,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EN ROUTE WHLE SELECTING FLAPS UP THE CAPTAINS PRIMARY FLIGHT DISPLAY INDICATED A BROKEN POLE OF 230 KTS, AND THE OVERSPEED WARNING HORN WOULD GIVE A CONTINUOUS ALARM IF THE AIRSPEED EXCEEDED 230 KTS.  TURNED BACK TO RDU AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) IAW AWA T/C R2A34304, OPERATIONAL CHECK WAS GOOD.  VENDOR EVALUATION TEST OF ADIRU S/N 2891 WAS NFF, TEST CONDUCTED IAW CMM TP1011, REV 22.
